Alert archive / Louisiana / Small Craft Advisories in 2012

Small Craft Advisory 30, NWS New Orleans, LA

May 1, 2012

NWS New Orleans, LA issued this small craft advisory at May 1, 2012, 3:46 AM CDT. It took effect at May 1, 2012, 7:00 PM CDT. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
May 1, 2012, 3:46 AM CDT (08:46 UTC)
In effect from
May 1, 2012, 7:00 PM CDT
Expired
May 2, 2012, 11:52 AM CDT
In force
17 hr
Issued by
NWS New Orleans, LA

The text

As transmitted, in the capitals the NWS used until 2016.

258 
WHUS74 KLIX 010846
MWWLIX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
346 AM CDT TUE MAY 1 2012

...STRONG SOUTHEAST WINDS TO DEVELOP OVER COASTAL WATERS...

.THE COMBINATION OF A DEEPENING AREA OF LOW PRESSURE TO THE NORTH
AND HIGH PRESSURE TO THE EAST WILL RESULT IN A TIGHTENING PRESSURE
GRADIENT OVER THE AREA. THIS WILL CAUSE WINDS AND THUS SEAS TO
INCREASE OVER THE COASTAL WATERS.

GMZ552-555-570-572-575-577-011700-
/O.NEW.KLIX.SC.Y.0030.120502T0000Z-120502T1200Z/
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-
346 AM CDT TUE MAY 1 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM
CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO
7 AM CDT WEDNESDAY. 

* WINDS...SOUTHEAST 20 TO 25 KNOTS.

* SEAS...EXPECT SEAS OF 5 TO 7 FEET IN NEAR SHORE WATERS AND 6 TO
  8 FEET IN OUTER WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
6 follow-up statements
121 
WHUS74 KLIX 011513
MWWLIX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1013 AM CDT TUE MAY 1 2012

...STRONG SOUTHEAST WINDS TO DEVELOP OVER COASTAL WATERS...

.THE COMBINATION OF A LOW PRESSURE SYSTEM MOVING THROUGH THE
CENTRAL GULF OF MEXICO AND A BROAD AND STRONG RIDGE OF HIGH
PRESSURE REMAINING CENTERED OVER THE SOUTHEASTERN UNITED STATES
WILL LEAD TO THE DEVELOPMENT OF STRONG SOUTHEAST WINDS NEAR 20
KNOTS TONIGHT. SEAS WILL ALSO RISE TO AROUND 6 TO 8 FEET DUE TO
THESE STRONG WINDS. 

GMZ552-555-570-572-575-577-012315-
/O.CON.KLIX.SC.Y.0030.120502T0000Z-120502T1200Z/
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-
1013 AM CDT TUE MAY 1 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 7 AM CDT WEDNESDAY...

* WINDS...SOUTHEAST 20 TO 25 KNOTS.

* SEAS...EXPECT SEAS OF 5 TO 7 FEET IN NEAR SHORE WATERS AND 6 
  TO 8 FEET IN OUTER WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

32
805 
WHUS74 KLIX 012043
MWWLIX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
343 PM CDT TUE MAY 1 2012

...STRONG SOUTHEAST WINDS TO DEVELOP OVER COASTAL WATERS...

.THE COMBINATION OF A LOW PRESSURE SYSTEM MOVING THROUGH THE
CENTRAL GULF OF MEXICO AND A BROAD AND STRONG RIDGE OF HIGH
PRESSURE REMAINING CENTERED OVER THE SOUTHEASTERN UNITED STATES
WILL LEAD TO THE DEVELOPMENT OF STRONG SOUTHEAST WINDS NEAR
20 KNOTS TONIGHT. SEAS WILL ALSO RISE TO AROUND 6 TO 8 FEET DUE
TO THESE STRONG WINDS.

GMZ552-555-570-572-575-577-020445-
/O.CON.KLIX.SC.Y.0030.120502T0000Z-120502T1200Z/
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-
343 PM CDT TUE MAY 1 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 7 AM CDT WEDNESDAY...

* WINDS...SOUTHEAST 20 TO 25 KNOTS.

* SEAS...EXPECT SEAS OF 5 TO 7 FEET IN NEAR SHORE WATERS AND 6 
  TO 8 FEET IN OUTER WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

32
333 
WHUS74 KLIX 020308
MWWLIX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1008 PM CDT TUE MAY 1 2012

...STRONG SOUTHEAST WINDS OVER COASTAL WATERS...

.THE COMBINATION OF A LOW PRESSURE SYSTEM MOVING THROUGH THE
CENTRAL GULF OF MEXICO AND A BROAD AND STRONG RIDGE OF HIGH
PRESSURE REMAINING CENTERED OVER THE SOUTHEASTERN UNITED STATES
HAS LED TO THE DEVELOPMENT OF STRONG SOUTHEAST WINDS NEAR 20
KNOTS TONIGHT. SEAS HAVE ALSO RISEN TO 6 TO 9 FEET OVER THE OUTER
WATERS DUE TO THESE STRONG WINDS.

GMZ552-555-570-572-575-577-021115-
/O.CON.KLIX.SC.Y.0030.000000T0000Z-120502T1200Z/
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-
1008 PM CDT TUE MAY 1 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
WEDNESDAY...

* WINDS...SOUTHEAST 20 TO 25 KNOTS.

* SEAS...EXPECT SEAS OF 5 TO 7 FEET IN NEAR SHORE WATERS AND 6 TO
  9 FEET IN OUTER WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
276 
WHUS74 KLIX 020921
MWWLIX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
421 AM CDT WED MAY 2 2012

...STRONG WINDS AND HIGH SEAS CONTINUE...

.STRONG SOUTHEAST WINDS NEAR 20 KNOTS CONTINUE TO IMPACT THE
COASTAL WATERS AS PRESSURE GRADIENT REMAINS TIGHT OVER THE AREA
FROM HIGH PRESSURE TO THE EAST AND LOW PRESSURE TO THE NORTH.
THE PRESSURE GRADIENT IS EXPECTED TO WEAKEN THIS EVENING WHICH
WILL ALLOW WINDS AND SEAS TO DECREASE BELOW ADVISORY CRITERIA.

GMZ552-555-570-572-575-577-021700-
/O.EXT.KLIX.SC.Y.0030.000000T0000Z-120502T1700Z/
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-
421 AM CDT WED MAY 2 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CDT TODAY...

* WINDS...SOUTHEAST 20 TO 25 KNOTS.

* SEAS...EXPECT SEAS OF 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
183 
WHUS74 KLIX 021535
MWWLIX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1035 AM CDT WED MAY 2 2012

...STRONG WINDS AND HIGH SEAS CONTINUE...

.STRONG SOUTHEAST WINDS NEAR 20 KNOTS CONTINUE TO IMPACT THE
COASTAL WATERS AS PRESSURE GRADIENT REMAINS TIGHT OVER THE AREA
FROM HIGH PRESSURE TO THE EAST AND LOW PRESSURE TO THE NORTH. THE
PRESSURE GRADIENT IS EXPECTED TO WEAKEN THIS EVENING WHICH WILL
ALLOW WINDS AND SEAS TO DECREASE BELOW ADVISORY CRITERIA.

GMZ552-555-570-572-575-577-021700-
/O.CON.KLIX.SC.Y.0030.000000T0000Z-120502T1700Z/
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-
1035 AM CDT WED MAY 2 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CDT TODAY...

* WINDS...SOUTHEAST NEAR 20 KNOTS.

* SEAS...EXPECT SEAS OF 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
686 
WHUS74 KLIX 021652
MWWLIX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1152 AM CDT WED MAY 2 2012

...ADVISORY CONDITIONS HAVE ENDED...

.MODERATE SOUTHERLY TO SOUTHEASTERLY FLOW WILL CONTINUE THROUGH
THE DAY BUT WINDS HAVE FALLEN BELOW 20 KNOTS AND SEAS HAVE NO
DROPPED BELOW 7 FEET. 

GMZ552-555-570-572-575-577-021800-
/O.CAN.KLIX.SC.Y.0030.000000T0000Z-120502T1700Z/
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-
1152 AM CDT WED MAY 2 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

SEAS OF 5 TO 6 FEET ARE STILL POSSIBLE THROUGH THE AFTERNOON IN
THE OUTER WATERS BUT BOTH WINDS AND SEAS HAVE NOW FOR THE MOST
PART FALLEN BELOW ADVISORY CRITERIA.

$$

CAB

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this small craft advisory went out at May 1, 3:45 AM CDT, 1 minute earlier.

Area forecast discussion, May 1, 3:45 AM CDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
345 AM CDT TUE MAY 1 2012

.DISCUSSION...
LITTLE HAS CHANGED FROM THE PREVIOUS FORECAST PACKAGE REASONING.
MID AND UPPER LEVEL RIDGING WILL PREVAIL ACROSS THE SOUTHEAST
CONUS THROUGH THE WORK WEEK WITH THE RIDGE AXIS THEN SHIFTING
WESTWARD OVER THE MISSISSIPPI VALLEY OVER THE WEEKEND. AS A
RESULT...A CONTINUATION OF WARMER THAN NORMAL TEMPERATURES
CAN BE EXPECTED THROUGH THE WEEKEND. DRY CONDITIONS WILL PREVAIL
TODAY...HOWEVER A WEAKNESS IS FORECAST IN THE RIDGE OVER THE NORTH
GULF DURING THE MIDDLE AND END OF WEEK WHICH IN COMBINATION WITH A
PLUME OF HIGHER MOISTURE THAT WILL BE FEEDING INTO THE AREA SHOULD
LEAD TO SCATTERED CONVECTION FOR THE WEDNESDAY THROUGH FRIDAY TIME
PERIOD. THE BEST CHANCE FOR CONVECTION WILL BE WEDNESDAY AND
THURSDAY BEFORE THE FEATURE BEGINS TO SHIFT EAST AND BECOME MORE
DIFFUSE. THE EASTERN HALF OF THE FORECAST AREA WILL LIKELY SEE A
SOMEWHAT HIGHER COVERAGE OF CONVECTION GIVEN THE PROXIMITY OF THE
WEAKNESS TO THAT AREA ALONG WITH THE BETTER MOISTURE. ALTHOUGH
SLIGHTLY DRIER AIR WILL WORK INTO THE AREA FOR THE WEEKEND...ISOLATED
THUNDERSTORMS CANNOT BE RULED OUT SATURDAY AND SUNDAY. MODELS
DO FORECAST A WEAK SHORT WAVE TROUGH TO MOVE INTO THE LOWER
MISSISSIPPI VALLEY REGION LATE IN THE WEEKEND...ALTHOUGH THE GFS
IS NOW FASTER WITH THIS FEATURE. THIS MAY ENHANCE PRECIPITATION
CHANCES SOMEWHAT ON SUNDAY. HOWEVER SINCE THERE IS SOME
UNCERTAINTY WITH THIS FEATURE...PLAN TO CONTINUE TO ONLY INDICATE
A SLIGHT CHANCE FOR CONVECTION ON SUNDAY AT THIS TIME. 11

&&

.AVIATION...
FOG HAS A BEEN A LITTLE SLOWER TO DEVELOP THAN EXPECTED. STILL THINK
WITHIN THE NEXT HOUR OR TWO THAT VISIBILITIES WILL BE DROPPING
AREA WIDE FOR THE MOST PART. SO HAVE BEEN UPDATING TAFS TO INDICATE
THIS DELAY. MOST SITES WILL HAVE VIS DROP TO VLIFR/LIFR CATEGORIES
AND CIGS ABOUT THE SAME. THESE CONDITIONS WILL IMPROVE AN HOUR OR 2
AFTER SUNRISE. MVFR WILL BE THE DOMINATE CATEGORY AS CU DECK AROUND
2K FT IS EXPECTED TO DEVELOP. WINDS WILL REMAIN STEADY AT AROUND 10
KTS TODAY OUT OF THE SOUTHEAST.

MEFFER

&&

.MARINE...
WINDS WILL BE ON THE INCREASE BEGINNING TONIGHT AND PERSISTING INTO
TOMORROW AS THE PRESSURE GRADIENT BETWEEN A RIDGE OVER THE SOUTHEAST
AND A WEAK LOW THAT IS EXPECTED TO MOVE INTO THE SOUTHERN GULF OF
MEXICO INCREASES. STRONG SOUTHEAST WINDS NEAR 20 KNOTS WILL DEVELOP
TONIGHT BEFORE DISSIPATING ON WEDNESDAY...AS THE SURFACE LOW OVER
THE SOUTHERN GULF LOSES STRENGTH. A LONG FETCH ACROSS THE GULF WILL
ALLOW FOR A SWELL TRAIN OF 1 TO 2 FEET TO DEVELOP AND SPREAD INTO
THE COASTAL WATERS OVERNIGHT. COMBINED WITH WIND WAVES...SEAS WILL
APPROACH 8 FEET IN THE OUTER WATERS. FOR THIS REASON...HAVE
ISSUED A SMALL CRAFT ADVISORY FOR OUTER WATERS AND EXERCISE
CAUTION FOR NEARSHORE WATERS. FOR NOW WILL HAVE IT IN EFFECT JUST
DURING THE NIGHTTIME HOURS BUT MAY NEED TO EXTEND IT A FEW HOURS
INTO WEDNESDAY. CONDITIONS WILL IMPROVE BY WEDNESDAY NIGHT...AS
THE GRADIENT RELAXES...AND WINDS DROP BACK INTO THE 10 TO 15 KNOT
RANGE. SEAS WILL ALSO GRADUALLY DROP OFF...WITH SEAS OF 3 TO 4
FEET EXPECTED BY FRIDAY.

32/MEFFER

&&

.DECISION SUPPORT...
DSS CODE...BLUE
DEPLOYED...NONE
ACTIVATION...NONE
ACTIVITIES...SMALL CRAFT ADVISORY IN EFFECT

DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN  = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE   = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
         VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
         WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
         TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED    = FULL ENGAGEMENT FOR MODERATE TO HIGH RISK SVR AND/OR
         DIRECT TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANCE

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  87  65  85  66 /  10  10  40  20
BTR  88  66  86  68 /  10  10  40  20
ASD  87  66  85  67 /  10  10  50  20
MSY  87  70  85  70 /  10  10  40  20
GPT  86  67  83  68 /  10  10  50  30
PQL  86  65  84  66 /  10  10  50  30

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...SMALL CRAFT ADVISORY FROM 7 PM TUESDAY TO 7 AM WEDNESDAY FOR THE
     FOLLOWING ZONES: COASTAL WATERS FROM BOOTHVILLE LA TO THE
     SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM...COASTAL
     WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60
     NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
     RIVER FROM 20 TO 60 NM...COASTAL WATERS FROM STAKE ISLAND
     LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20
     TO 60 NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM...AND
     COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI
     RIVER TO PORT FOURCHON OUT 20 NM.

MS...NONE.
GM...SMALL CRAFT ADVISORY FROM 7 PM TUESDAY TO 7 AM WEDNESDAY FOR THE
     FOLLOWING ZONES: COASTAL WATERS FROM BOOTHVILLE LA TO THE
     SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM...COASTAL
     WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60
     NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
     RIVER FROM 20 TO 60 NM...COASTAL WATERS FROM STAKE ISLAND
     LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20
     TO 60 NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM...AND
     COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI
     RIVER TO PORT FOURCHON OUT 20 NM.

&&
Hazardous weather outlook, Apr 30, 6:43 PM CDT, 9 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
643 PM CDT MON APR 30 2012

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-012345-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
643 PM CDT MON APR 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT

PATCHY FOG WILL BE POSSIBLE TONIGHT INTO THE EARLY MORNING HOURS.
OTHERWISE...NO HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED FROM THE MIDDLE
OF THE WEEK INTO THE WEEKEND. THE PROBABILITY FOR WIDESPREAD
HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT ANTICIPATED THROUGH SUNDAY...MAY 6TH.

Nearby

Small Craft Advisories in Louisiana, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.